| Catalog Number |
405671 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material#:405671.Batch#: 0001544106.It was reported by the customer that the medication in the spinal tray was failing.Crna brought us 3 trays with the same lot numbers that anesthesia had noted to have failed during several previous cases.This pr is created based on the follow-up response from the customer on 03-jul-2024.Event details: clinicians are reporting 6 total incidents now: 3 events with undetermined dates, and a single event on each of these dates: 5-29-24; 6-20-24; 6-26-24.On 15jul2024: dchu followed up directly with the customer via telephone.It was confirmed the lot involved in these event dates is the same as previously reported, lot 0001544106.At this time the facility cannot clearly identify the results of each of these events, there has been no patient impact as far as the reporter was aware but he states that it cannot be confirmed if these procedures were completed using a new vial or if they had to revert to general anesthesia.Products will be returned.No additional information to report at this time.Polc.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: ten trays were provided to our quality team for investigation.The product was visually inspected, no issues were identified within any of the ampules.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001544106 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.The sterilization record was reviewed, no issues were identified.Based on the available information we are not able to identify a root cause related to our process at this time.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
Event or Problem Description
No additional information.